# SDR DXTA2009070203712

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 32 hours
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT COCKPIT FILLED WITH WHITE SMOKE (SMELLED AND TASTED ELECTRIC) DISCONNECTED GALLEY ELECTRIC NO CHANGE, DUMPED CABIN SMOKE, DISSIPATED TEMPORARILY THAN RETURNED. RETURNED TO DEPARTURE.  FOUND LT ENGINE OVERSERVICED WITH ENGINE OIL.  DRAINED ENGINE OIL TO PROPER LEVEL IAW MM 12-17-00.  RAN APU AND BOTH ENGINES SEVERAL HOURS TO BURN OUT THE OIL RESIDUE FROM THE BLEED AIR DUCTS.
